Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have bumps, tibia fracture, bleeding scabs, red rashes. Taking OCS. Help?

HELLO DOC. I TAKE 150 MG OF OCS DAILY AND STARTED BREAKING OUT WITH BUMPS, I JUST HAD A MOTORCYCLE CRASH OVER THE WEEKIN AND HAVE A RIGHT DISTAL TIBIA FRACTURE AND A FRACTURE PROXIMAL RIGHT FIBULA , THEY PUT IN 12 SCREWS AND A PLATE IM BREAKING OUT WORSE AND NOW HAVE A LARGE PART OF MY UPPER LEG HAS TURNED INTO A RED RASH ARE BROKEN VESSEL LOOK, AND OF CORSE PICKING ON THE SCABS MAKING THEM BLEED AND WORSEN, I JUST NOTICED THE RED RASH TONIGHT AND PLAN TO SEE MY DR TOMARROW IF ITS NO REAL THREAT TONIGHT WHY THE RASH AND BREAKING OUT, THANKS, JIM
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Your symptoms are suggestive of Acute Urticaria. This is usually caused by either intake of a new prescription drug like penicillin or an OTC drug like aspirin, systemic infection (either bacterial or viral), food additives, seafood or intestinal worms. In your case it may be due to the pain killers or other newer medications that you have been put on .

Many times it is not possible to find out the cause, however since most episodes of acute urticaria are self limited within 4-6 weeks of onset of symptoms, it is not imperative to do so. I would recommend taking Tablet Claritin 10 mg once or twice a day for 2 weeks + calamine lotion over the affected areas whenever symptoms occur and seeing whether they recur on stopping the medicine after 2 weeks. If they do then restart treatment for another four weeks and then stop and see. If they still recur then you will require some blood tests and will need to see a doctor in person.

Please note that if you have any lip swelling or difficulty in breathing you should see doctor right away.

Hope this information is useful, please feel free to ask if you have any queries.
Please feel free to ask if you have any queries.

Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor